# SDR DL72S960026

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496DA
- Make and model: Boeing 727232
- Aircraft serial: 21076
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE VENT STRINGER 13 ON THE LT WING WAS FOUND WITH A CRACK IN THE STRINGER TO RIB ATTACH TAB AT WING STATION 656.5.  DUE TO THE EXTENT OF THE CRACK, THE STOP DRILL REPAIR CALLED OUT IN EO 4-60350-3AD COULD NOT BE ACCOMPLISHED.  THE DAMAGED TAB WAS REMOVED AND A FILLER INSTALLED PER FAA/DER FORM 8110-3, 12-21-95 DL ERA 302915-14AD.
